|Age Range Description||Adult|
240 x 10mg Cetirizine Dihydrochloride (8 Months Supply) One a Day hay Fever and Allergy Relief Tablets (8x30 Tablets)
Enhance your purchase
|Product benefits||Allergy Control|
|Active ingredients||Cetirizine dihydrochloride|
|Age range (description)||Adult|
|Use for||Whole Body|
|Specific uses for product||Allergy, Fever|
|Number of items||8|
About this item
- Cetirizine dihydrochloride One-a-day 10mg tablets help prevent the symptoms associated with hayfever and high pollen counts as well as other allergic reactions caused by pets and dust mites
- Cetirizine dihydrochloride can also be taken for allergic skin reactions such as rash, itching and urticaria (more commonly known as Hives or Nettle Rash)
- Suitable for adults and children aged 6 years and over
Disclaimer: While we work to ensure that product information on our website is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our website. All information about the products on our website is provided for information purposes only. We recommend that you do not solely rely on the information presented on our website. Please always read the labels, warnings, and directions provided with the product before using or consuming a product. In the event of any safety concerns or for any other information about a product please carefully read any instructions provided on the label or packaging and contact the manufacturer. Content on this site is not intended to substitute for advice given by medical practitioner, pharmacist, or other licensed health-care professional. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements about products are not intended to be used to diagnose, treat, cure, or prevent any disease or health condition. Amazon.co.uk accepts no liability for inaccuracies or misstatements about products by manufacturers or other third parties. This does not affect your statutory rights.
Loratadine (Clarityn) vs Cetirizene (Piriteze, Zirtek) tablets
What is the difference?
Loratadine and Cetirizene are the two most common over-the counter treatments for allergies producing very similar results. They are both known as anti-histamines. They work by calming the body’s immune system to allergens. Some people react better to one type of medicine than the other (we sell them both) so we cannot suggest which is better so would simply state that you try them both and see what works best for you.
Reviewed in the United Kingdom on 7 June 2021
Reviews with images
Top reviews from United Kingdom
There was a problem filtering reviews right now. Please try again later.
Apparently, just as we can suffer irritational skin conditions on the outside, some people can also experience them on the inside, i.e irritation of the gut lining.
I'm not saying or suggesting that these will work for everyone, but they did for me and the price was was great too.
I bought in Feb20 and the batch I received expires in Dec20. As I only need these during heyfever seasons, the 8 months supply should last me until midddle of next year. Well, that was my plan, but its not going to happen now. Have to give some away, otherwise its going to be a waste.
They should have mentioned this on the description. Normally hayfever tablets have 2 years shelf life and not only 10 months, and they are not even the cheapest online...
Will not buy from them again unfortunately....
So I tend to take one before I go to sleep and I sleep really well as I no longer itch like a mf (not bed bugs :P)
I have found that I have maybe a dry mouth since taking them but id rather this than the itching.
cant go wrong at this price